Works matching DE "EULER equations (Rigid dynamics)"
Results: 292
Lagrangian formulation for the rapid estimation of helicopter rotor blade vibration characteristics.
- Published in:
- Aeronautical Journal, 2014, v. 118, n. 1206, p. 861, doi. 10.1017/S000192400000960X
- By:
- Publication type:
- Article
On the use of potential fields in fluid mechanics.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 547, doi. 10.1002/pamm.201510264
- By:
- Publication type:
- Article
Model Order Reduction for Unsteady Aerodynamic Applications.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 475, doi. 10.1002/pamm.201310230
- By:
- Publication type:
- Article
Spectral discretization of an unsteady flow through a porous solid.
- Published in:
- Calcolo, 2016, v. 53, n. 4, p. 659, doi. 10.1007/s10092-015-0168-6
- By:
- Publication type:
- Article
Multi-objective optimization of functionally graded materials, thickness and aspect ratio in micro-beams embedded in an elastic medium.
- Published in:
- Structural & Multidisciplinary Optimization, 2018, v. 58, n. 1, p. 265, doi. 10.1007/s00158-017-1895-x
- By:
- Publication type:
- Article
Mathematical modeling of inhomogeneous electric field impact on a liquid crystal layer.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2023, v. 103, n. 1, p. 1, doi. 10.1002/zamm.202200248
- By:
- Publication type:
- Article
Application of Differential Transformation Method and Dunkerley Formula for Stability Analysis of Bars in Water.
- Published in:
- Gazi Journal of Engineering Sciences (GJES) / Gazi Mühendislik Bilimleri Dergisi, 2021, v. 7, n. 2, p. 169, doi. 10.30855/gmbd.2021.02.10
- By:
- Publication type:
- Article
On the Perturbed Friedmann Equations in Newtonian Gauge.
- Published in:
- Universe (2218-1997), 2025, v. 11, n. 2, p. 64, doi. 10.3390/universe11020064
- By:
- Publication type:
- Article
Maximal Kinematical Invariance Group of Fluid Dynamics and Applications.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 6, p. N.PAG, doi. 10.3390/universe8060319
- By:
- Publication type:
- Article
基于新型趋近律的四旋翼滑模控制.
- Published in:
- Electronic Science & Technology, 2024, v. 37, n. 12, p. 1, doi. 10.16180/j.cnki.issn1007-7820.2024.12.001
- By:
- Publication type:
- Article
Bibliography.
- Published in:
- Princeton Annals of Mathematics Studies, 2023, n. 217, p. 239
- Publication type:
- Article
References.
- Published in:
- 2017
- Publication type:
- Bibliography
Shock focusing upon interaction of a shock with a cylindrical dust cloud.
- Published in:
- Technical Physics Letters, 2016, v. 42, n. 9, p. 936, doi. 10.1134/S1063785016090182
- By:
- Publication type:
- Article
Faltings heights of CM elliptic curves and special Gamma values.
- Published in:
- Research in Number Theory, 2017, v. 3, n. 1, p. 1, doi. 10.1007/s40993-017-0077-7
- By:
- Publication type:
- Article
Numerical Simulation of Blast Wave Due to Meteorite Explosion in Stratified Atmosphere.
- Published in:
- Transactions of the Japan Society of Aeronautical & Space Science, 2018, v. 61, n. 3, p. 132, doi. 10.2322/tjsass.61.132
- By:
- Publication type:
- Article
Evaluating the capability of the flux-limiter schemes in capturing strong shocks and discontinuities.
- Published in:
- Shock & Vibration, 2013, v. 20, n. 2, p. 287, doi. 10.1155/2013/528358
- By:
- Publication type:
- Article
On the modeling of beam reinforced thin plates using the spectral element method.
- Published in:
- Shock & Vibration, 2008, v. 15, n. 3/4, p. 425, doi. 10.1155/2008/785452
- By:
- Publication type:
- Article
q-Difference equations for the 2-iterated q-Appell and mixed type q-Appell polynomials.
- Published in:
- Arabian Journal of Mathematics, 2019, v. 8, n. 1, p. 63, doi. 10.1007/s40065-018-0211-y
- By:
- Publication type:
- Article
FREE VIBRATION ANALYSIS OF DOUBLE-WALLED CARBON NANOTUBES USING THE SMOOTHED FINITE ELEMENT METHOD.
- Published in:
- International Journal of Computational Methods, 2011, v. 8, n. 4, p. 879, doi. 10.1142/S0219876211002873
- By:
- Publication type:
- Article
Global Weak Solutions for SQG in Bounded Domains.
- Published in:
- Communications on Pure & Applied Mathematics, 2018, v. 71, n. 11, p. 2323, doi. 10.1002/cpa.21720
- By:
- Publication type:
- Article
Nonlinear Stability of the Current-Vortex Sheet to the Incompressible MHD Equations.
- Published in:
- Communications on Pure & Applied Mathematics, 2018, v. 71, n. 2, p. 356, doi. 10.1002/cpa.21710
- By:
- Publication type:
- Article
NEW GRAPHS WITH THINLY SPREAD POSITIVE COMBINATORIAL CURVATURE.
- Published in:
- New Zealand Journal of Mathematics, 2011, v. 41, p. 39
- By:
- Publication type:
- Article
A Peculiarly Cerebroid Convex Zygo-Dodecahedron is an Axiomatically Balanced "House of Blues": The Circle of Fifths to the Circle of Willis to Cadherin Cadenzas.
- Published in:
- Symmetry (20738994), 2012, v. 4, n. 4, p. 644, doi. 10.3390/sym4040644
- By:
- Publication type:
- Article
A Godunov-type finite-volume solver for nonhydrostatic Euler equations with a time-splitting approach.
- Published in:
- Journal of Advances in Modeling Earth Systems, 2017, v. 9, n. 1, p. 465, doi. 10.1002/2016MS000888
- By:
- Publication type:
- Article
Stability Analysis of Spatial Cubic Spline Geometric Nonlinear Beam Element Considering the Second-Order Effect.
- Published in:
- Journal of Donghua University (English Edition), 2011, v. 28, n. 4, p. 396
- By:
- Publication type:
- Article
Radial Orientation Mechanism and Experimental Research of Short Fiber in Tread Compound.
- Published in:
- Journal of Donghua University (English Edition), 2009, v. 26, n. 6, p. 666
- By:
- Publication type:
- Article
ALTERNATIVE PROOFS OF GENERATING FUNCTIONS FOR HAHN POLYNOMIALS AND SOME APPLICATIONS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2011, v. 14, n. 4, p. 571, doi. 10.1142/S0219025711004511
- By:
- Publication type:
- Article
Non-Markovinity of single qubit channels: analytical and numerical methods.
- Published in:
- Canadian Journal of Physics, 2014, v. 92, n. 3, p. 230, doi. 10.1139/cjp-2013-0276
- By:
- Publication type:
- Article
Global Minimum for a Finsler Elastica Minimal Path Approach.
- Published in:
- International Journal of Computer Vision, 2017, v. 122, n. 3, p. 458, doi. 10.1007/s11263-016-0975-5
- By:
- Publication type:
- Article
High-order resolution Eulerian-Lagrangian simulations of particle dispersion in the accelerated flow behind a moving shock.
- Published in:
- Theoretical & Computational Fluid Dynamics, 2012, v. 26, n. 1-4, p. 37, doi. 10.1007/s00162-010-0214-6
- By:
- Publication type:
- Article
Mode Stability of Self-Similar Wave Maps in Higher Dimensions.
- Published in:
- Communications in Mathematical Physics, 2017, v. 351, n. 3, p. 959, doi. 10.1007/s00220-016-2776-7
- By:
- Publication type:
- Article
Renormalized Solutions of the 2D Euler Equations.
- Published in:
- Communications in Mathematical Physics, 2015, v. 339, n. 1, p. 191, doi. 10.1007/s00220-015-2411-z
- By:
- Publication type:
- Article
Liouville-Type Theorems for the Forced Euler Equations and the Navier-Stokes Equations.
- Published in:
- Communications in Mathematical Physics, 2014, v. 326, n. 1, p. 37, doi. 10.1007/s00220-013-1868-x
- By:
- Publication type:
- Article
Algebraic and geometric properties of quadratic Hamiltonians determined by sectional operators.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 5/6, p. 666, doi. 10.1134/S0001434611110058
- By:
- Publication type:
- Article
Sharp constants in one-dimensional Poincaré-type inequalities.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 3/4, p. 615, doi. 10.1134/S0001434611090306
- By:
- Publication type:
- Article
KIEPERT CIRCLES, SEMI KIEPERT CIRCLES AND EULER LINE OF TRIANGLE.
- Published in:
- Global Journal of Advance Research on Classical & Modern Geometries, 2018, v. 7, n. 1, p. 15
- By:
- Publication type:
- Article
AXIALLY SYMMETRIC FLOW IN TWO SPACE DIMENSIONS FOR NONIDEAL GASES.
- Published in:
- South East Asian Journal of Mathematics & Mathematical Sciences, 2022, v. 18, n. 1, p. 287
- By:
- Publication type:
- Article
Complete monotonicity involving some ratios of gamma functions.
- Published in:
- Journal of Inequalities & Applications, 2017, v. 2017, n. 1, p. 1, doi. 10.1186/s13660-017-1527-4
- By:
- Publication type:
- Article
Monotone and fast computation of Euler's constant.
- Published in:
- Journal of Inequalities & Applications, 2017, v. 2017, n. 1, p. 1, doi. 10.1186/s13660-017-1507-8
- By:
- Publication type:
- Article
Combustible Gas Cylinder Detonation upon Incident Shock Focusing.
- Published in:
- Technical Physics Letters, 2019, v. 45, n. 12, p. 1209, doi. 10.1134/S1063785019120071
- By:
- Publication type:
- Article
Spatial Effects of Interaction of a Shock with a Lateral Low-Density Gas Channel.
- Published in:
- Technical Physics Letters, 2018, v. 44, n. 10, p. 905, doi. 10.1134/S1063785018100231
- By:
- Publication type:
- Article
Variation of the instantaneous angular velocity of the rigid Earth in the lunar-solar gravitational field.
- Published in:
- Astronomy Reports, 2016, v. 60, n. 4, p. 420, doi. 10.1134/S1063772916030100
- By:
- Publication type:
- Article
Thermoelasticity Coupling Transient Response of Composite-Material Direction Pipe.
- Published in:
- Shock & Vibration, 2018, p. 1, doi. 10.1155/2018/6937372
- By:
- Publication type:
- Article
OPTIMAL INATTENTION TO THE STOCK MARKET WITH INFORMATION COSTS AND TRANSACTIONS COSTS.
- Published in:
- Econometrica, 2013, v. 81, n. 4, p. 1455, doi. 10.3982/ECTA7624
- By:
- Publication type:
- Article
Simulation and experimental investigation of a ballistic compression soft recovery system.
- Published in:
- Journal of Mechanical Science & Technology, 2021, v. 35, n. 1, p. 187, doi. 10.1007/s12206-020-1218-9
- By:
- Publication type:
- Article
Object-oriented approach to the construction of an omni vehicle dynamical model.
- Published in:
- Journal of Mechanical Science & Technology, 2015, v. 29, n. 7, p. 2593, doi. 10.1007/s12206-015-0503-5
- By:
- Publication type:
- Article
LAGRANGE-D'ALEMBERT-POINCARÈ EQUATIONS BY SEVERAL STAGES.
- Published in:
- Journal of Geometric Mechanics, 2018, v. 10, n. 1, p. 1, doi. 10.3934/jgm.2018001
- By:
- Publication type:
- Article
ON SOME ASPECTS OF THE DISCRETIZATION OF THE SUSLOV PROBLEM.
- Published in:
- Journal of Geometric Mechanics, 2018, v. 10, n. 1, p. 43, doi. 10.3934/jgm.2018002
- By:
- Publication type:
- Article
ON THE CONTROL OF STABILITY OF PERIODIC ORBITS OF COMPLETELY INTEGRABLE SYSTEMS.
- Published in:
- Journal of Geometric Mechanics, 2015, v. 7, n. 1, p. 109, doi. 10.3934/jgm.2015.7.109
- By:
- Publication type:
- Article
ON EULER'S EQUATION AND 'EPDIFF'.
- Published in:
- Journal of Geometric Mechanics, 2013, v. 5, n. 3, p. 319, doi. 10.3934/jgm.2013.5.319
- By:
- Publication type:
- Article